MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116321
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930); Pain (1994)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on (b)(6) 2025, the patient underwent a tapp procedure to treat a right inguinal hernia using a 3dmax mid mesh.At three weeks post-operation, the patient developed pain at the surgical site and fever, requiring readmission.Mesh infection was noted and the mesh was explanted on (b)(6) 2025.
 
Additional Manufacturer Narrative
As alleged, following implantation of the 3dmax mid mesh, the patient experienced pain and fever and was subsequently diagnosed with a mesh infection, requiring explantation of the mesh.Postoperative infection is a clinically understood potential complication of surgery/use of the device.The instructions-for-use provided with the device, identifies infection as a possible complication and states, ¿if an infection develops, treat the infection aggressively.Consideration should be given regarding the need to remove the mesh.An unresolved infection may require removal of the mesh." the degree to which the implant used to treat the patient, may have caused or contributed to the patient¿s postoperative course is unknown.A review of the manufacturing records confirmed that the lot was manufactured according to specifications.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23820954
Report Number1213643-2025-01231
Device Sequence Number9295324
Product Code FTL
UDI-Device Identifier00801741200786
UDI-Public(01)00801741200786(11)250424(17)300228(10)HUKQ1169
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116321
Device Lot NumberHUKQ1169
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown